Alert archive / Tennessee / Wind Chill Advisories in 2015

Wind Chill Advisory 2, NWS Nashville, TN

February 14, 201538 counties in Tennessee

NWS Nashville, TN issued this wind chill advisory at Feb 14, 2015, 10:03 AM CST for 38 counties in Tennessee. It took effect at Feb 15, 2015, 3:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2015, 10:03 AM CST (16:03 UTC)
In effect from
Feb 15, 2015, 3:00 AM CST
Expired
Feb 15, 2015, 9:00 AM CST
In force
6 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1710 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WWUS44 KOHX 141603
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1003 AM CST SAT FEB 14 2015

...WIND CHILL ADVISORY FOR SUNDAY MORNING AND A WINTER STORM WATCH
FOR SUNDAY NIGHT THROUGH MONDAY NIGHT HAVE BEEN ISSUED FOR ALL OF
MIDDLE TENNESSEE...

TNZ005>011-023>034-056>066-075-077>080-093>095-150300-
/O.NEW.KOHX.WC.Y.0002.150215T0900Z-150215T1500Z/
/O.NEW.KOHX.WS.A.0001.150216T0000Z-150217T0600Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
1003 AM CST SAT FEB 14 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY...
...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. A
WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH
IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING. 

* TIMING...BELOW ZERO WIND CHILLS SUNDAY MORNING...SNOW
  ACCUMULATIONS SUNDAY NIGHT THROUGH MONDAY NIGHT.

* ACCUMULATIONS...2 TO 4 INCHES OF SNOW...WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE. 

* WIND CHILL VALUES...FROM ZERO TO 10 BELOW ZERO.

* MAIN IMPACT...VERY COLD WIND CHILLS MAY LEAD TO FROSTBITE ON
  UNPROTECTED SKIN. ACCUMULATING SNOW MAY CAUSE HAZARDOUS TRAVEL
  CONDITIONS ACROSS THE AREA.

* OTHER IMPACTS...SLIGHT CHANCES FOR SLEET AND/OR FREEZING RAIN
  MAY MIX IN WITH THE SNOW MAINLY SOUTH OF INTERSTATE 40 AND WEST
  OF INTERSTATE 65 SUNDAY NIGHT INTO THE DAY MONDAY. CHANCES FOR
  LIGHT SNOW MAY LINGER INTO TUESDAY...ESPECIALLY FOR AREAS NEAR
  THE CUMBERLAND PLATEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

06
3 follow-up statements
045 
WWUS44 KOHX 150246
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CST SAT FEB 14 2015

...WIND CHILL ADVISORY FOR SUNDAY MORNING AND A WINTER STORM
WATCH FOR SUNDAY NIGHT THROUGH MONDAY NIGHT HAVE BEEN ISSUED FOR
ALL OF MIDDLE TENNESSEE...

TNZ005>011-023>034-056>066-075-077>080-093>095-151215-
/O.CON.KOHX.WC.Y.0002.150215T0900Z-150215T1500Z/
/O.CON.KOHX.WS.A.0001.150216T0000Z-150217T0600Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
846 PM CST SAT FEB 14 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY EVENING...

* TIMING...BELOW ZERO WIND CHILLS SUNDAY MORNING...SNOW 
  ACCUMULATIONS SUNDAY NIGHT THROUGH MONDAY NIGHT. 

* ACCUMULATIONS...4 TO 5 INCHES OF SNOW...WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE.

* WIND CHILL VALUES...FROM ZERO TO 10 BELOW ZERO.

* MAIN IMPACT...VERY COLD WIND CHILLS TONIGHT AND SUNDAY MORNING
  MAY LEAD TO FROSTBITE ON UNPROTECTED SKIN. ACCUMULATING SNOW
  SUNDAY NIGHT INTO MONDAY NIGHT MAY CAUSE HAZARDOUS TRAVEL
  CONDITIONS ACROSS THE AREA. CHANCES FOR LIGHT SNOW MAY LINGER
  INTO TUESDAY...ESPECIALLY FOR AREAS NEAR THE CUMBERLAND PLATEAU.

* OTHER IMPACTS...THERE IS A SLIGHT CHANCE FOR SLEET AND/OR
  FREEZING RAIN TO MIX IN WITH THE SNOW MAINLY SOUTH OF INTERSTATE
  40 AND WEST OF INTERSTATE 65 SUNDAY NIGHT INTO THE DAY MONDAY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
179 
WWUS44 KOHX 150911
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
311 AM CST SUN FEB 15 2015

...WIND CHILL ADVISORY CONTINUES UNTIL 9AM. WINTER STORM WATCH
CANCELLED. WINTER STORM WARNING HAS BEEN ISSUED FOR TONIGHT 
THROUGH MONDAY EVENING FOR ALL OF MIDDLE TENNESSEE...

TNZ005>011-023>034-057-059-062>066-078-080-151800-
/O.UPG.KOHX.WS.A.0001.150216T0000Z-150217T0600Z/
/O.NEW.KOHX.WS.W.0001.150216T0300Z-150217T0000Z/
/O.CON.KOHX.WC.Y.0002.000000T0000Z-150215T1500Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-RUTHERFORD-
CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...CENTERVILLE...FRANKLIN...BRENTWOOD...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE...
SPENCER
311 AM CST SUN FEB 15 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO 6 PM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER 
IN EFFECT.

* TIMING...BELOW ZERO WIND CHILLS SUNDAY MORNING...SNOW
  ACCUMULATIONS SUNDAY NIGHT THROUGH MONDAY EVENING.

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW...WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE.

* WIND CHILL VALUES...FROM ZERO TO 10 BELOW ZERO.

* MAIN IMPACT...VERY COLD WIND CHILLS THIS MORNING MAY LEAD TO
  FROSTBITE ON UNPROTECTED SKIN. ACCUMULATING SNOW TONIGHT INTO
  MONDAY EVENING WILL LIKE MAY CAUSE HAZARDOUS TRAVEL CONDITIONS
  ACROSS THE AREA. CHANCES FOR LIGHT SNOW MAY LINGER INTO
  TUESDAY...ESPECIALLY FOR AREAS NEAR THE CUMBERLAND PLATEAU.

* OTHER IMPACTS...THERE IS A SLIGHT CHANCE FOR SLEET AND/OR
  FREEZING RAIN TO MIX IN WITH THE SNOW MAINLY SOUTH OF INTERSTATE
  40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

TNZ056-058-060-061-075-077-079-093>095-151800-
/O.UPG.KOHX.WS.A.0001.150216T0000Z-150217T0600Z/
/O.NEW.KOHX.WS.W.0001.150216T0300Z-150217T0000Z/
/O.CON.KOHX.WC.Y.0002.000000T0000Z-150215T1500Z/
PERRY-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...COLUMBIA...
LEWISBURG...SHELBYVILLE...TULLAHOMA...MANCHESTER...ALTAMONT...
WAYNESBORO...LAWRENCEBURG...PULASKI
311 AM CST SUN FEB 15 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND ICE...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO 6 PM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* TIMING...BELOW ZERO WIND CHILLS THIS MORNING...SNOW
  ACCUMULATIONS SUNDAY NIGHT THROUGH MONDAY NIGHT.

* ACCUMULATIONS...1 TO 3 INCHES OF SNOW...WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE. ONE-QUARTER INCH OF ICE FROM SLEET AND 
  FREEZING RAIN. 

* WIND CHILL VALUES...FROM ZERO TO 10 BELOW ZERO.

* MAIN IMPACT...VERY COLD WIND CHILLS THIS MORNING MAY LEAD TO
  FROSTBITE ON UNPROTECTED SKIN. ACCUMULATING SNOW AND ICE TONIGHT
  INTO MONDAY EVENING WILL LIKELY CAUSE HAZARDOUS TRAVEL
  CONDITIONS ACROSS THE AREA. CHANCES FOR LIGHT SNOW MAY LINGER
  INTO TUESDAY...ESPECIALLY EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
889 
WWUS44 KOHX 151508
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
908 AM CST SUN FEB 15 2015

...WINTER STORM WARNING CONTINUES FOR TONIGHT THROUGH MONDAY
EVENING FOR ALL OF MIDDLE TENNESSEE...

TNZ005>011-023>034-057-059-062>066-078-080-152200-
/O.EXP.KOHX.WC.Y.0002.000000T0000Z-150215T1500Z/
/O.CON.KOHX.WS.W.0001.150216T0300Z-150217T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-RUTHERFORD-
CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...CENTERVILLE...FRANKLIN...BRENTWOOD...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE...
SPENCER
908 AM CST SUN FEB 15 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST MONDAY...
...WIND CHILL ADVISORY HAS EXPIRED...

* TIMING...SNOW ACCUMULATIONS TONIGHT THROUGH MONDAY EVENING.

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW...WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. 

* MAIN IMPACT...ACCUMULATING SNOW TONIGHT INTO MONDAY EVENING
  WILL LIKE MAY CAUSE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA.
  CHANCES FOR LIGHT SNOW MAY LINGER INTO TUESDAY...ESPECIALLY FOR
  AREAS NEAR THE CUMBERLAND PLATEAU.

* OTHER IMPACTS...THERE IS A SLIGHT CHANCE FOR SLEET AND/OR 
  FREEZING RAIN TO MIX IN WITH THE SNOW MAINLY SOUTH OF 
  INTERSTATE 40. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

TNZ056-058-060-061-075-077-079-093>095-152200-
/O.EXP.KOHX.WC.Y.0002.000000T0000Z-150215T1500Z/
/O.CON.KOHX.WS.W.0001.150216T0300Z-150217T0000Z/
PERRY-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...COLUMBIA...
LEWISBURG...SHELBYVILLE...TULLAHOMA...MANCHESTER...ALTAMONT...
WAYNESBORO...LAWRENCEBURG...PULASKI
908 AM CST SUN FEB 15 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST MONDAY...
...WIND CHILL ADVISORY HAS EXPIRED...

* TIMING...SNOW ACCUMULATIONS TONIGHT THROUGH MONDAY NIGHT.

* ACCUMULATIONS...1 TO 3 INCHES OF SNOW...WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. ONE-QUARTER INCH OF ICE FROM SLEET AND 
  FREEZING RAIN. 

* MAIN IMPACT...ACCUMULATING SNOW AND ICE TONIGHT INTO MONDAY
  EVENING WILL LIKELY CAUSE HAZARDOUS TRAVEL CONDITIONS ACROSS THE
  AREA. CHANCES FOR LIGHT SNOW MAY LINGER INTO TUESDAY...ESPECIALLY
  EAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
31

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 6:58 AM CST, 3 hours 5 minutes earlier.

Area forecast discussion, Feb 14, 6:58 AM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
658 AM CST SAT FEB 14 2015

.UPDATE...

FOR 12Z TAFS.

&&

.AVIATION...

COLD FRONT EXPECTED TO PUSH ACROSS THE AREA LATER TODAY.
DEVELOPING CIGS LARGELY AT OR ABOVE 3KFT BUT WINDS BEHIND
BOUNDARY WILL SHIFT NORTHWEST AND GUSTS 20-30KNTS.
ADDITIONALLY...SCT SNOW SHOWERS EXPECTED TO DEVELOP BUT
VSBYS LARGELY EXPECTED TO STAY 6 OR ABOVE. COULD BRIEFLY
GO DOWN FEW HOURS AFTER FRONT. SKIES EXPECTED TO CLEAR TONIGHT
WHILE WIND SPEEDS SLOWLY DECREASE.

&&

.PREV DISCUSSION... /ISSUED 245 AM CST SAT FEB 14 2015/

DISCUSSION...
..STAGE IS SETTING UP FOR POTENTIALLY A DECENT SNOW EVENT FOR
MIDDLE TENNESSEE...

FIRST THINGS FIRST. CLIPPER SYSTEM POISED TO DIVE RAPIDLY SOUTHEAST
TODAY AND MOVE THROUGH MIDDLE TENNESSEE THIS AFTERNOON FOLLOWED BY
FALLING TEMPERATURES AND A QUICK BURST OF LIGHT SNOW/FLURRIES
POSSIBLY MIXING WITH LIGHT RAIN INITIALLY. WE COULD SEE A LITTLE
DUSTING OF SNOW LATE AFTERNOON ON BACK SIDE OF CLIPPER MAINLY IN
THE UPPER CUMBERLAND AND NORTHEAST MIDDLE TENNESSEE NEAR KENTUCKY
BORDER. WIND WILL BECOME GUSTY FOLLOWING CLIPPER PASSAGE WITH
SPEEDS OF 25 TO 30 MPH. OUT AHEAD OF CLIPPER COMPESSIONAL WARMING
WILL TAKES TEMPS WELL INTO THE 40S WITH TEMPS AROUND 50 SOUTHERN
THIRD. STRONG HIGH PRESSURE WILL RIDGE DOWN INTO THE AREA TONIGHT
AND SUNDAY WITH TEMPS TONIGHT DOWN INTO THE LOW TEENS WITH SINGLE
DIGITS NEAR KENTUCKY BORDER...EASTERN MIDDLE TENNESSEE AND ALONG
THE PLATEAU. WIND CHILLS WILL GO NEGATIVE TONIGHT IN THE 0 TO -5
RANGE.

HIGHS SUNDAY IN THE LOW TO MIDDLE 20S. DURING THE DAY SUNDAY A
POTENT EMBEDDED VORT MAX RACES SOUTHEASTWARD IN NORTHWEST FLOW
ALOFT AND INTERACTS WITH INVERTED TROUGH EXTENDING EAST FROM
SOUTH TEXAS. SNOW SHOULD BEGIN BY EARLY SUNDAY EVENING WESTERN
AREAS AND PROGRESS QUICKLY EASTWARD OVERNIGHT SUNDAY NIGHT. SNOW
WILL LIKELY CONTINUE ON MONDAY AS SURFACE LOW WORKS ALONG
INVERTED TROUGH TO OUR SOUTH. EURO AND GFS IN SOMEWHAT AGREEMENT
WITH THIS SCENARIO THROUGH MONDAY. MODELS DIVERGE MONDAY NIGHT
AND TUESDAY WITH GFS HOLDING SNOW ACROSS OUR AREA WHILE EURO PULLS
IT EAST WITH NAM IN BETWEEN. WITH BROAD UPPER TROUGH REMAINING
OVER EASTERN U.S NEXT WEEK AND WITH EMBEDDED VORT CENTERS RACING
THROUGH IT WILL KEEP SNOW CHANCES GOING THROUGH THURSDAY.

ACCUMULATING SNOW IS BEGINNING TO LOOK LIKELY SUNDAY NIGHT AND MONDAY.
I'VE PLACED A 2 INCH AMOUNT FOR SUNDAY NIGHT INTERSTATE 65 WEST TO
THE TENNESSEE RIVER...WITH EASTERN AREAS AND PLATEAU GETTING AROUND
1 INCH. DURING THE DAY MONDAY ANOTHER 1 TO 2 INCHES WITH LESS THAN
AN INCH OVER THE NORTHWEST. STORM TOTALS FOR SUNDAY NIGHT THROUGH
MONDAY COULD TOTAL 3 TO 4 INCHES ALONG A WEST TO EAST AXIS RIGHT
THROUGH THE CENTRAL PART OF MIDDLE TENNESSEE.

FOLLOWING CLIPPER TODAY EXPECT UNSEASONABLY COLD TEMPS NEXT 7 DAYS.

CLIMATE...I'M FORECASTING A HIGH ON SUNDAY OF 25 DEGREES IN NASHVILLE.
THE RECORD FOR THE LOWEST DAILY HIGH TEMPERATURE FOR FEBRUARY 15TH
IS 24 DEGREES WHICH LAST OCCURRED IN 1991.

THE LAST TIME NASHVILLE HAD A 4 INCH SNOW EVENT WAS ON JANUARY 29TH
2010.

SNOWFALL SO FAR THIS WINTER SEASON AT NASHVILLE HAS TOTALED 1.1
INCHES.

2014-15 WINTER SEASON SNOWFALL

NOVEMBER...0.2 INCH
DECEMBER...TRACE
JANUARY....0.9
FEBRUARY...TRACE SO FAR

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

07
Hazardous weather outlook, Feb 14, 5:22 AM CST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
522 AM CST SAT FEB 14 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-151130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
522 AM CST SAT FEB 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A PASSING FRONT THIS AFTERNOON WILL BRING A BIG COOL DOWN AFTER
A WARM START. SCATTERED SNOW SHOWERS THIS AFTERNOON AND WIND
CHILLS NEAR ZERO OR SLIGHTLY BELOW THIS EVENING ARE LIKELY.
MINOR SNOW ACCUMULATION IS POSSIBLE ON THE PLATEAU.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DEEP MOISTURE WILL MOVE INTO THE AREA AGAIN LATE SUNDAY INTO
MONDAY ATOP EXISTING COLD AIR IN PLACE. THIS MAY PRODUCE
SIGNIFICANT SNOWFALL OF 1 TO 3 INCHES...WITH HIGHER AMOUNTS
POSSIBLE. ANOTHER SHOT OF SNOW IS POSSIBLE ON TUESDAY AS WELL.
AMOUNTS WITH THAT CLIPPER ARE VERY UNCERTAIN AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 10:03 AM CSTWinter Storm WatchOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more17 hr

Nearby

Wind Chill Advisories in Tennessee, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.